# SDR AUS20040171

- Difficulty date: February 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2170 · Humidity Control System
- Part: Humidifier
- Part number: M01AB010102E
- Condition: Faulty
- Location: Cockpit
- Part time: 463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) HUMIDIFIER FAILED.  BURNING ODOR ON FLIGHTDECK.
